Rigidity of manifolds with large volume

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)17-31
Number of pages15
JournalMathematische Zeitschrift
Volume213
Issue number1
DOIs
StatePublished - May 1 1993

Fingerprint

Rigidity

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Rigidity of manifolds with large volume. / Cai, MingLiang.

In: Mathematische Zeitschrift, Vol. 213, No. 1, 01.05.1993, p. 17-31.

Research output: Contribution to journalArticle

@article{a28eaf5ec4654967b7f817e27c98cb55,
title = "Rigidity of manifolds with large volume",
author = "MingLiang Cai",
year = "1993",
month = "5",
day = "1",
doi = "10.1007/BF03025705",
language = "English (US)",
volume = "213",
pages = "17--31",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Rigidity of manifolds with large volume

AU - Cai, MingLiang

PY - 1993/5/1

Y1 - 1993/5/1

UR - http://www.scopus.com/inward/record.url?scp=0005594507&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0005594507&partnerID=8YFLogxK

U2 - 10.1007/BF03025705

DO - 10.1007/BF03025705

M3 - Article

AN - SCOPUS:0005594507

VL - 213

SP - 17

EP - 31

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -